# SDR SWAA2014122235197

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 37,464 hours, 21,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100010
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT LIGHT ABOVE FWD LAVATORY LOOSE.  SECURED LIGHT IAW MM.
